# SDR CALA2011042600312

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 31,391 hours, 10,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT SLIDE LIGHT INOP AT DOOR 3R.  REMOVED AND REPLACED BULB IN SLIDE LIGHT, OPS CHECK GOOD IAW AMM 33-51-06.
